# SDR SWAA2021092709009

- Difficulty date: August 19, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737
- Aircraft serial: 29856
- Aircraft time: 52,294 hours, 30,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CORROSION ON AFT SHIELD AT FWD CARGO BAY BS500 - BS500A RBL23 WL156. ; / [01] DAMAGE FOUND ON FCB AFT SHIELD BS 500-BS 500A RBL-23 FOUND TO BE OUT OF LIMIT DUE TO NO LIMIT ON SRM PART WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR 9C; [02] VERIFIED DAMAGE FOUND ON FCB AFT SHIELD BS 500-BS 500A RBL-23 FOUND TO BE OUT OF LIMIT DUE TO NO LIMIT ON SRM PART WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR 9C.; [03] LOCATED AND DRILLED NEW FWD CARGO BAY AFT SHIELD AT BS500-500A; RBL 23; WL 156 PER SRM 51-40-02-0G-0 AND BOEING DWG 143A0080.  OK TO INSTALL.; [04] VERIFIED LOCATE AND DRILL UP OF NEW SHIELD; OK TO INSTALL PER SRM 51-40-02 AND DWG 143A0080.; [05] CORRECTED MEASUREMENTS SECTION; [06] INSTALLED FWD CARGO BAY AFT SHIELD BST500-BS500A; RBL 23; WL 156 PER SRM 51-40-02-0G-0 AND BOEING DWG 143A0080; [07] VERIFIED INSTALLED FWD CARGO BAY AFT SHIELD BST500-BS500A; RBL 23; WL 156 PER SRM 51-40-02-0G-0 AND BOEING DWG 143A0080; [08] TASK COMPLETE
